MathSciNet Relay Station
MathSciNet bibliographic data
MR2259897 53C21 (35J60)
Aubin, Thierry Sur quelques problèmes de courbure scalaire. (French) [On some problems of scalar curvature] J. Funct. Anal. 240 (2006), no. 1, 269–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement